# SDR JJBA20230309013

- Difficulty date: February 26, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR FUSE 2 LOWER SKIN, BTW FR 80-81 AND BTW STR 19L-21L. CORROSION ON REAR FUSE 2 LOWER SKIN BTW FR 80-81 AND BTW STR 19L-21L. SKIN IS REPAIRED WITH A DOUBLER.
